# SDR CALA2024071600502

- Difficulty date: July 16, 2024
- Submitted: July 16, 2024
- Operation: General aviation
- Aircraft: N27958
- Make and model: Boeing 787-9
- Aircraft serial: 36406
- Engine: Ge GENX1B54
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Valve
- Condition: Faulted
- Location: Mlg Doors
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, NLG DOORS FAILED TO CLOSE AFTER L/G RETRACTION, RESULTING IN AIR TURNBACK.  TROUBLESHOOTING REVEALED NO ISSUES, HOWEVER, DUE TO HISTORY, AIRLINE (TOMC) ELECETD TO FERRY FLIGHT BACK TO HOME BASE.  PERFORMED FIM TASK 32-30-F1-05A-421A, NOSE L/G DOOR CONTROL VALVE MODULE INSTALLATION TEST I.A.W AMM 32-34-03-00A-720A, NOSE GEAR DOOR CLOSED INDICATION PROXIMITY SENSOR FUNCTIONAL TEST I.A.W AMM 32-61-03-00A-340A, NOSE LANDING GEAR HYDRAULICPRESSURE TRANSDUCER INSTALLATION TEST I.A.W AMM 32-31-19-00A-720A. FAULT REMAINS ''NOT ACTIVE''.
